Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.11765/1195
Ecuación de continuidad en coordenadas "Sigma" de Phillips: deducción directa mediante la aplicación del Jacobiano
Title: Ecuación de continuidad en coordenadas "Sigma" de Phillips: deducción directa mediante la aplicación del Jacobiano
Authors: Medina, Mariano
Keywords: Ecuaciones de continuidad; Determinante jacobiano
Issue Date: 1984
Publisher: Asociación Meteorológica Española
Citation: Revista de meteorología. Junio 1984, 3(3), p. 19-20
Publisher version: http://pkp.ame-web.org/index.php/TyC/issue/view/66/showToc
URI: http://hdl.handle.net/20.500.11765/1195
ISSN: 0211-3635
Appears in Collections:Revista AME 1982-1989


Files in This Item:
  File Description SizeFormat 
TyC_1984_3_03.pdf
650,33 kBAdobe PDFThumbnail
View/Open
Show full item record



Items in Arcimís are protected by Creative Commons License, unless otherwise indicated.

Arcimís Repository
Nota Legal Contacto y sugerencias